Alert archive / Massachusetts / Gale Watches in 2025
Gale Watch 21, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this gale watch at Nov 14, 2025, 12:59 PM EST. It took effect at Nov 16, 2025, 9:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 14, 2025, 12:59 PM EST (17:59 UTC)
- In effect from
- Nov 16, 2025, 9:00 AM EST
- Expired
- Nov 15, 2025, 2:56 PM EST
- In force
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted.
888 WHUS71 KBOX 141759 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 1259 PM EST Fri Nov 14 2025 ANZ254>256-151100- /O.CAN.KBOX.SC.Y.0113.000000T0000Z-251114T2100Z/ /O.NEW.KBOX.GL.A.0021.251116T1500Z-251118T0000Z/ Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 1259 PM EST Fri Nov 14 2025 ...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY EVENING... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...West winds 30 to 40 kt with gusts up to 45 kt and seas 6 to 11 feet possible. * WHERE...In Massachusetts coastal waters, Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm and Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket. In Rhode Island coastal waters, Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island. * WHEN...From Sunday morning through Monday evening. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ250-151100- /O.NEW.KBOX.GL.A.0021.251116T1500Z-251118T0000Z/ Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- 1259 PM EST Fri Nov 14 2025 ...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY EVENING... * WHAT...West winds 20 to 30 kt with gusts up to 40 kt and seas 4 to 7 feet possible. * WHERE...Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary. * WHEN...From Sunday morning through Monday evening. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ231-251-151100- /O.NEW.KBOX.GL.A.0021.251116T1500Z-251118T0000Z/ Cape Cod Bay-Massachusetts Bay and Ipswich Bay- 1259 PM EST Fri Nov 14 2025 ...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY EVENING... * WHAT...West winds 20 to 30 kt with gusts up to 35 kt and seas 3 to 5 feet possible. * WHERE...Cape Cod Bay and Massachusetts Bay and Ipswich Bay. * WHEN...From Sunday morning through Monday evening. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ232>234-151100- /O.NEW.KBOX.GL.A.0021.251116T1500Z-251118T0000Z/ Nantucket Sound-Vineyard Sound-Buzzards Bay- 1259 PM EST Fri Nov 14 2025 ...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY EVENING... * WHAT...West winds 25 to 35 kt with gusts up to 40 kt and seas 4 to 6 feet possible. * WHERE...Nantucket Sound, Vineyard Sound and Buzzards Bay. * WHEN...From Sunday morning through Monday evening. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ235-237-151100- /O.NEW.KBOX.GL.A.0021.251116T1500Z-251118T0000Z/ Rhode Island Sound-Block Island Sound- 1259 PM EST Fri Nov 14 2025 ...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY EVENING... * WHAT...West winds 25 to 35 kt with gusts up to 40 kt and seas 4 to 7 feet possible. * WHERE...Rhode Island Sound and Block Island Sound. * WHEN...From Sunday morning through Monday evening. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ230-236-151100- /O.NEW.KBOX.GL.A.0021.251116T1500Z-251118T0000Z/ Boston Harbor-Narragansett Bay- 1259 PM EST Fri Nov 14 2025 ...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY EVENING... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and waves 2 to 3 feet possible. * WHERE...In Massachusetts coastal waters, Boston Harbor. In Rhode Island coastal waters, Narragansett Bay. * WHEN...From Sunday morning through Monday evening. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$
2 follow-up statements
243 WHUS71 KBOX 150849 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 349 AM EST Sat Nov 15 2025 ANZ254>256-152200- /O.EXT.KBOX.GL.A.0021.251116T1400Z-251118T0000Z/ Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 349 AM EST Sat Nov 15 2025 ...GALE WATCH NOW IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY EVENING... * WHAT...West winds 30 to 40 kt with gusts up to 45 kt and seas 8 to 13 feet possible. * WHERE...In Massachusetts coastal waters, Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm and Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket. In Rhode Island coastal waters, Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island. * WHEN...From Sunday morning through Monday evening. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ231-251-152200- /O.EXT.KBOX.GL.A.0021.251116T1400Z-251118T0000Z/ Cape Cod Bay-Massachusetts Bay and Ipswich Bay- 349 AM EST Sat Nov 15 2025 ...GALE WATCH NOW IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY EVENING... * WHAT...West winds 20 to 30 kt with gusts up to 40 kt and seas 3 to 5 feet possible. * WHERE...Cape Cod Bay and Massachusetts Bay and Ipswich Bay. * WHEN...From Sunday morning through Monday evening. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ232>234-152200- /O.EXT.KBOX.GL.A.0021.251116T1400Z-251118T0000Z/ Nantucket Sound-Vineyard Sound-Buzzards Bay- 349 AM EST Sat Nov 15 2025 ...GALE WATCH NOW IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY EVENING... * WHAT...West winds 25 to 35 kt with gusts up to 40 kt and seas 4 to 7 feet possible. * WHERE...Nantucket Sound, Vineyard Sound and Buzzards Bay. * WHEN...From Sunday morning through Monday evening. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ235-237-152200- /O.EXT.KBOX.GL.A.0021.251116T1400Z-251118T0000Z/ Rhode Island Sound-Block Island Sound- 349 AM EST Sat Nov 15 2025 ...GALE WATCH NOW IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY EVENING... * WHAT...West winds 20 to 30 kt with gusts up to 40 kt and seas 5 to 8 feet possible. * WHERE...Rhode Island Sound and Block Island Sound. * WHEN...From Sunday morning through Monday evening. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ230-236-152200- /O.EXT.KBOX.GL.A.0021.251116T1400Z-251118T0000Z/ Boston Harbor-Narragansett Bay- 349 AM EST Sat Nov 15 2025 ...GALE WATCH NOW IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY EVENING... * WHAT...West winds 15 to 25 kt with gusts up to 35 kt and waves 2 to 3 feet possible. * WHERE...In Massachusetts coastal waters, Boston Harbor. In Rhode Island coastal waters, Narragansett Bay. * WHEN...From Sunday morning through Monday evening. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ250-152200- /O.EXT.KBOX.GL.A.0021.251116T1400Z-251118T0000Z/ Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- 349 AM EST Sat Nov 15 2025 ...GALE WATCH NOW IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY EVENING... * WHAT...West winds 20 to 30 kt with gusts up to 40 kt and seas 5 to 8 feet possible. * WHERE...Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary. * WHEN...From Sunday morning through Monday evening. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$
716 WHUS71 KBOX 151956 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 256 PM EST Sat Nov 15 2025 ANZ254>256-160900- /O.UPG.KBOX.GL.A.0021.251116T1400Z-251118T0000Z/ /O.NEW.KBOX.GL.W.0036.251116T1400Z-251118T0700Z/ Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 256 PM EST Sat Nov 15 2025 ...GALE WARNING IN EFFECT FROM 9 AM SUNDAY TO 2 AM EST TUESDAY... * WHAT...West winds 30 to 40 kt with gusts up to 45 kt and seas 7 to 12 feet expected. * WHERE...In Massachusetts coastal waters, Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm and Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket. In Rhode Island coastal waters, Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island. * WHEN...From 9 AM Sunday to 2 AM EST Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ ANZ231-251-160900- /O.UPG.KBOX.GL.A.0021.251116T1400Z-251118T0000Z/ /O.NEW.KBOX.GL.W.0036.251116T1400Z-251117T0600Z/ Cape Cod Bay-Massachusetts Bay and Ipswich Bay- 256 PM EST Sat Nov 15 2025 ...GALE WARNING IN EFFECT FROM 9 AM SUNDAY TO 1 AM EST MONDAY... * WHAT...West winds 20 to 30 kt with gusts up to 40 kt and seas 3 to 5 feet expected. * WHERE...Cape Cod Bay and Massachusetts Bay and Ipswich Bay. * WHEN...From 9 AM Sunday to 1 AM EST Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ ANZ232>234-160900- /O.UPG.KBOX.GL.A.0021.251116T1400Z-251118T0000Z/ /O.NEW.KBOX.GL.W.0036.251116T1400Z-251117T1800Z/ Nantucket Sound-Vineyard Sound-Buzzards Bay- 256 PM EST Sat Nov 15 2025 ...GALE WARNING IN EFFECT FROM 9 AM SUNDAY TO 1 PM EST MONDAY... * WHAT...West winds 25 to 35 kt with gusts up to 40 kt and seas 4 to 7 feet expected. * WHERE...Nantucket Sound, Vineyard Sound and Buzzards Bay. * WHEN...From 9 AM Sunday to 1 PM EST Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ ANZ235-237-160900- /O.UPG.KBOX.GL.A.0021.251116T1400Z-251118T0000Z/ /O.NEW.KBOX.GL.W.0036.251116T1400Z-251117T1800Z/ Rhode Island Sound-Block Island Sound- 256 PM EST Sat Nov 15 2025 ...GALE WARNING IN EFFECT FROM 9 AM SUNDAY TO 1 PM EST MONDAY... * WHAT...West winds 25 to 35 kt with gusts up to 40 kt and seas 5 to 8 feet expected. * WHERE...Rhode Island Sound and Block Island Sound. * WHEN...From 9 AM Sunday to 1 PM EST Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ ANZ250-160900- /O.UPG.KBOX.GL.A.0021.251116T1400Z-251118T0000Z/ /O.NEW.KBOX.GL.W.0036.251116T1400Z-251118T0000Z/ Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- 256 PM EST Sat Nov 15 2025 ...GALE WARNING IN EFFECT FROM 9 AM SUNDAY TO 7 PM EST MONDAY... * WHAT...West winds 20 to 30 kt with gusts up to 40 kt and seas 4 to 7 feet expected. * WHERE...Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary. * WHEN...From 9 AM Sunday to 7 PM EST Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ ANZ230-236-160900- /O.UPG.KBOX.GL.A.0021.251116T1400Z-251118T0000Z/ /O.NEW.KBOX.SC.Y.0115.251116T1400Z-251118T0000Z/ Boston Harbor-Narragansett Bay- 256 PM EST Sat Nov 15 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM SUNDAY TO 7 PM EST MONDAY... * WHAT...West winds 15 to 25 kt with gusts up to 35 kt and waves 2 to 4 feet expected. * WHERE...In Massachusetts coastal waters, Boston Harbor. In Rhode Island coastal waters, Narragansett Bay. * WHEN...From 9 AM Sunday to 7 PM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this gale watch went out at Nov 14, 12:00 PM EST, 59 minutes earlier.
Area forecast discussion, Nov 14, 12:00 PM EST, 59 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
1200 PM EST Fri Nov 14 2025
.SYNOPSIS...
Blustery and cool today then high pressure builds into the region
later tonight into Saturday with less wind. A frontal system will
bring mainly rain Saturday night, then drying out and becoming windy
Sunday. Blustery and cool weather prevails early next week, then
diminishing wind and continued dry weather into midweek as high
pressure builds in from the west.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Key Messages:
* Blustery and cool conditions today
Weak subsidence today across SNE then the last in a series of
shortwaves will be dropping south into northern NY/VT later today.
Plenty of sunshine expected this morning, then diurnal cu will
develop this afternoon as cold pool aloft acts on residual moisture
in the column. Dry weather today, but as shortwave approaches from
the north could see a few rain/snow showers develop across NW MA
late in the day. Low level temps cool today so it will be a few
degrees cooler than Thu with highs mostly in the mid 40s, but closer
to 40 over the Berkshires and Worcester Hills. Decent pressure
gradient over New Eng will lead to NW winds occasionally gusting to
20-25 mph which will add to the chill.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
Key Messages:
* Clearing and cold tonight with diminishing wind
* Sunshine followed by increasing clouds Sat
Tonight...
The last piece of shortwave energy moves through SNE this evening.
Moisture is lacking so expect a mainly dry shortwave passage
although can't rule out a passing flurry early this evening. Then
clearing after shortwave moves offshore, and winds diminish as high
pres builds in from the west. Decent radiational cooling will
develop allowing low temps to drop into the low-mid 20s away from
immediate coast and urban centers.
Saturday...
High pres slides south of New Eng then moves offshore during the
afternoon. Morning sunshine will give way to increasing afternoon
clouds as warm advection develops with de-amplifying ridge aloft
allowing mid-high clouds to move into the region. Rain will be
approaching from the west later in the day ahead of the warm front,
but much of the rain should hold off until after dark. Highs will be
mostly in the mid 40s.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Key Messages:
* Rain overspreads the region Saturday night, with low risk of
freezing rain at the onset in far northern MA
* Rain ends by Sun morning, then becoming windy with seasonable
temps
* Blustery and chilly Mon with mainly dry weather pattern into Thu
with below normal temps through the period
Saturday night and Sunday...
Potent northern stream approaches from the Gt Lakes Sat night with a
warm front moving into SNE from the SW. Decent moisture advection
with PWATs increasing to around 1 inch combined with modest forcing
for ascent ahead of the warm front and within left exit region of
upper jet will support a period of widespread rain moving across SNE
Sat night. Rain will quickly develop in the evening from west to
east. Temps over higher terrain north of Route 2 will be near
freezing as rain moves in so can't rule out a few pockets of
freezing rain at the onset. But duration and areal coverage of any
icing will be limited as temps expected to rise through the night so
not expecting much if any impacts. System is rather progressive as
dry slot is moving in from the west late Sat night so rain is
expected to taper off toward daybreak Sunday.
The cold front will be moving through early Sunday and should be
offshore by mid morning followed by much drier moving in from the
west. Not expecting much rainfall Sunday and skies should eventually
become partly sunny. Potent shortwave rotates through the region in
the afternoon but PWATs are falling rapidly so don't expect much
more than a few spot showers. Wind will become a factor behind the
front as strong cold advection develops with a deepening boundary
layer. W wind gusts to 30-40 mph expected to develop by late morning
and there is some risk for even higher gusts. Temps will rise into
the 50s Sun morning in the coastal plain before cooling in the
afternoon, with temps falling into the 30s across interior MA.
Monday through Thursday...
Pattern features upper low moving into the Maritimes early next week
as series of shortwaves rotate through New England. Moisture is
limited so mainly dry conditions expected with just a low risk of a
few spot rain/snow showers. Global guidance is showing an
approaching shortwave with a wave moving off mid Atlc coast Tue
night, but dominant northern stream across New Eng should keep
moisture south of New Eng and this is supported by global ensembles.
Then pattern de-amplifies for the middle and end of the week. Below
normal temps expected through the period. Coldest day will be Monday
which will also feature gusty winds.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
18z Update...
Rest of Today through Saturday...High confidence.
VFR through the period. Sct-bkn diurnal strato-cu 5-7k ft
developing this afternoon, then clearing tonight but ocean
effect clouds lingering over the outer Cape. NW wind gusts to
20 kt today, NW 5-10 kt tonight becoming W-SW 5-10 kt Sat
afternoon.
Saturday Night...Moderate Confidence
Gradually lowering CIGS as Rain ahead of our next system begins
to approach the region. General consensus for rain timing seems
to be arriving from west to east between 00z - 04z. Rain could
be moderate at times and bring CIGS down to IFR level, but not
confidence in CIGS becoming LIFR with SW winds.
KBOS Terminal...High confidence.
VFR. Gusty NW winds this afternoon gradually diminish this
evening
KBDL Terminal...High confidence.
VFR. Gusty NW winds this afternoon become light tonight.
Outlook /Saturday Night through Tuesday/...
Saturday Night: Mainly MVFR, with areas IFR possible. Breezy.
RA, chance FZRA.
Sunday: Mainly VFR, with local MVFR possible. Windy with gusts
up to 35 kt. Slight chance RA.
Sunday Night: VFR. Windy with gusts up to 35 kt.
Monday: VFR. Windy with gusts up to 30 kt.
Monday Night: VFR. Windy with local gusts up to 30 kt.
Tuesday: VFR. Breezy.
&&
.MARINE...
Forecaster Confidence Levels...
Low - less than 30 percent.
Medium - 30 to 60 percent.
High - greater than 60 percent.
Through Saturday...
Marginal SCA winds over southern waters into this morning will
diminish this afternoon, with winds and seas below SCA
thresholds tonight and Saturday.
Outlook /Saturday Night through Tuesday/...
Saturday Night: Low risk for Small Craft Advisory winds with
gusts up to 25 kt. Local rough seas. Rain.
Sunday: Low risk for gale force winds with gusts up to 40 kt.
Areas of rough seas. Chance of rain.
Sunday Night: Moderate risk for gale force winds with gusts up
to 40 kt. Rough seas up to 13 ft. Slight chance of rain
showers.
Monday: Strong winds with gusts up to 40 kt. Rough seas up to
13 ft.
Monday Night: Strong winds with gusts up to 35 kt. Areas of
rough seas.
Tuesday: Low risk for Small Craft Advisory winds with gusts up
to 25 kt. Areas of seas approaching 5 ft.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory until 4 PM EST this afternoon for
ANZ254>256.
&&
SYNOPSIS...KJC
NEAR TERM...KJC
SHORT TERM...KJC
LONG TERM...KJC
AVIATION...KP
MARINE...KJCNearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.